# SDR MASA2009120800343

- Difficulty date: December 8, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 11,297 hours, 8,988 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 2875 PHX-RON - GEAR DISAGREE WARNING AFTER TAKEOFF.  MX PERFORMED GEAR SWINGS AND CHECKED SENSORS FOUND NO DEFECTS.
